# SDR ASAA2017110322444

- Difficulty date: November 3, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N317AS
- Make and model: Boeing 737990
- Aircraft serial: 30856
- Aircraft time: 51,913 hours, 20,323 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TC 78233008. FOUND THE EMERGENCY EXIT LIGHTS L1063, L1065 AND L1417 INOPERATIVE.  ACFT GROUNDED.  REMOVED AND REPLACED THE BATTERY PACK IAW AMM 33-51-06-960-805 AND WDM 33-51-12.   LIGHTS OPS TESTED NORMAL.
